# SDR HEEA0016300

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 7630702900104
- Condition: Malfunctioned
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TANK UNIT'S LOW LEVEL LIGHT STAYS ILLUMINATED WHILE AIRCRAFT IS RUNNING.
